# SDR SWAA2022031028482

- Difficulty date: June 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Cover
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR I/B HINGE COVER 344GT IS CRACKED / R/H ELEVATOR I/B HINGE COVER 344GT REPLACED DUE TO CRACK WITH PN: 183A3600-8 TAG#A84834 IAW BOEING DWG# 183A3600 REV - AND 183A3000 ID:0009 REV:-
